# SDR SWAA062286

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 41,406 hours, 35,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6556682102SP
- Part serial: 0350
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED AT GATE.  REMOVED AND REPLACED EVAC SLIDE PER MM.
